# SDR DALA2018021700980

- Difficulty date: February 16, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.250 INCH IN LENGTH APROXIMATELY ON UPPER RADIUS OF THE FRAME TAB OF THE OVERWING FRAME AT BS 696 RT.  THE FRAME WAS REPLACED IAW 5310-01436-03B.
